Home > Research > Publications & Outputs > The second transpose of a derivation

Associated organisational unit

View graph of relations

The second transpose of a derivation

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>12/2001
<mark>Journal</mark>Journal of the London Mathematical Society
Issue number3
Number of pages15
Pages (from-to)707-721
Publication StatusPublished
<mark>Original language</mark>English


Let A be a Banach algebra, and let D: A → A* be a continuous derivation, where A* is the topological dual space of A. The paper discusses the situation when the second transpose D**: A** → (A**)* is also a derivation in the case where A** has the first Arens product.